U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Zoloft adjustment period

A 36-year-old female asked:
Dr. Heidi Fowler
Psychiatry 25 years experience
Yes: You can feel more anxious while you are adjusting to the medication. Hope you start to feel better soon.
Dr. Donald Colantino
Internal Medicine 61 years experience
Not unusual: These are not unusual doses of zoloft (sertraline) and your reaction can be seen during the adjustment phase of instituting that medication, but it's ... Read More
Dr. Paul Grin
Pain Management 36 years experience
It is normal: The dosage of Zoloft (sertraline) should be titrated to achieve optimum efficacy and tolerability. Increased anxiety at first is actually often a good... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A 42-year-old female asked:
Dr. Peter Kurzweil
Internal Medicine 50 years experience
Yes: Zoloft (sertraline) is in a group called ssri's-, used for depression, which is much more common in women; the depression, or irritability, mood disor... Read More
Dr. Heidi Fowler
Psychiatry 25 years experience
Possibly : Per Drugs.Com Sertraline can cause menorrhagia (heavy period ) in less than 0.1% & menstrual irregularities in general in 1 to 10%. REF: https:/... Read More
A 26-year-old female asked:
Dr. Donald Jacobson
A Verified Doctoranswered
A US doctor answeredLearn more
Yes as long as it is: Still working and you are taking it under physician supervision for a legitimate reason.
A 49-year-old member asked:
Dr. Adam Tripp
Psychiatry 15 years experience
Not directly: Zoloft (sertraline) does not affect menses, however if you become extremely stressed say going cold turkey from zoloft (sertraline) without tapering, ... Read More
A 29-year-old female asked:
Dr. Olav Jaren
Neurology 19 years experience
Prob not the Rx: You should not expect the medicine zoloft (sertraline) to affect the frequency of menses. You can never say never, but this is not a common side eff... Read More
A 23-year-old female asked:
Dr. Heidi Fowler
Psychiatry 25 years experience
Zoloft (sertraline): should not be the cause of your delayed period.
A 38-year-old member asked:
Dr. Mark Reynolds
Psychiatry 33 years experience
It could: Although rare, all selective serotonin reuptake inhibitors can be associated with hyperpro- lactinemia and can lead to amenorrhea or menstraul change... Read More
A 32-year-old female asked:
Dr. Wojciech Zolcik
Psychiatry 29 years experience
Zoloft (sertraline): Zoloft (sertraline) should not have any impact on your menstrual cycle.
A 28-year-old female asked:
Dr. Pamela Pappas
Psychiatry 42 years experience
Early menses?: I'm not sure whether you're asking about a possible relationship between starting zoloft (sertraline) and having an early menstrual period? Zoloft (s... Read More
A 39-year-old female asked:
Dr. John Moranville
Psychiatry 36 years experience
No: there is no evidence that I know of to suggest that Zoloft (sertraline) has any effect on prolactin, but it is possible that it could contribute to ir... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership